# SDR USAA991233

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N897US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11392
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Part time: 18,123 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING RON VISIT, FOUND 1.125 INCH CRACK IN T-FITTING (W/O JOGGLE) AT BOTTOM END OF T-FITTING AFT SIDE APBH BL 1027L.  STOP DRILLED CRACK PER CD.  REINSTALLED BLIND FASTENERS PER CD 53F00703.  (M)
